Alert archive / Washington / Wind Advisories in 2010

Wind Advisory 1, NWS Spokane, WA

March 28, 2010Benewah County, Kootenai County, Latah County, Idaho; 7 counties in Washington

NWS Spokane, WA issued this wind advisory at Mar 28, 2010, 3:11 PM PDT for Benewah County, Kootenai County, Latah County, Idaho; 7 counties in Washington. It took effect at Mar 29, 2010, 8:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2010, 3:11 PM PDT (22:11 UTC)
In effect from
Mar 29, 2010, 8:00 AM PDT
Expired
Mar 29, 2010, 7:50 PM PDT
In force
12 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Adams County, WA, Douglas County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 45 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2010-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2010-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WWUS76 KOTX 282211
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
311 PM PDT SUN MAR 28 2010

...STRONG SPRING STORM SYSTEM TO PASS THROUGH MONDAY...

.A STRONG COLD FRONT WILL PASS THROUGH EASTERN WASHINGTON DURING
THE DAY MONDAY. CONDITIONS WILL BECOME VERY WINDY ACROSS MUCH OF
THE COLUMBIA BASIN.

IDZ002-003-WAZ033>036-290615-
/O.NEW.KOTX.WI.Y.0001.100329T1200Z-100330T0000Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...
COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN...
MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE...
GRAND COULEE...ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...
DAVENPORT...ROCKFORD
311 PM PDT SUN MAR 28 2010

...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT MONDAY. 

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING: WINDY CONDITIONS WILL BEGIN AROUND SUNRISE MONDAY AND
  PERSIST THROUGH MONDAY AFTERNOON.

* LOCATIONS INCLUDE: MOSCOW...PLUMMER...POTLATCH...GENESEE...
  COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...PULLMAN...
  COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...
  UNIONTOWN...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...
  COULEE CITY...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
  SPOKANE...CHENEY...DAVENPORT...ROCKFORD

* IMPACTS: UNSECURED LIGHT OR HIGH PROFILE OBJECTS MAY SHIFT OR
  BECOME AIRBORNE. SMALL TREE LIMBS MAY BREAK. LOCAL POWER
  INTERRUPTIONS ARE POSSIBLE DUE TO TREE LIMBS IN POWER LINES.
  DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
5 follow-up statements
934 
WWUS76 KOTX 290537
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1037 PM PDT SUN MAR 28 2010

...STRONG SPRING STORM SYSTEM TO PASS THROUGH MONDAY...

.A STRONG COLD FRONT WILL PASS THROUGH EASTERN WASHINGTON DURING
THE DAY MONDAY. CONDITIONS WILL BECOME VERY WINDY ACROSS MUCH OF
THE COLUMBIA BASIN.

WAZ034-035-291345-
/O.EXT.KOTX.WI.Y.0001.100329T1500Z-100330T0000Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY
1037 PM PDT SUN MAR 28 2010

...WIND ADVISORY NOW IN EFFECT FROM 8 AM TO 5 PM PDT MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM TO 5 PM PDT MONDAY. 

* WINDS: SOUTH...TURNING WEST AT 20 TO 30 MPH WITH GUSTS TO 45
  MPH.

* TIMING: WINDY CONDITIONS WILL BEGIN MONDAY MORNING AND PERSIST
  THROUGH MONDAY AFTERNOON.

* LOCATIONS INCLUDE: RITZVILLE...GRAND COULEE...ODESSA...WILBUR...
  COULEE CITY... MOSES LAKE...EPHRATA...OTHELLO...QUINCY

* IMPACTS: UNSECURED LIGHT OR HIGH PROFILE OBJECTS MAY SHIFT OR 
  BECOME AIRBORNE. SMALL TREE LIMBS MAY BREAK. LOCAL POWER 
  INTERRUPTIONS ARE POSSIBLE DUE TO TREE LIMBS IN POWER LINES. 
  DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ002-003-WAZ033-036-291345-
/O.EXT.KOTX.WI.Y.0001.100329T1500Z-100330T0300Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...
COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN...
SPOKANE...CHENEY...DAVENPORT...ROCKFORD
1037 PM PDT SUN MAR 28 2010

...WIND ADVISORY NOW IN EFFECT FROM 8 AM TO 8 PM PDT MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM TO 8 PM PDT MONDAY. 

* WINDS: SOUTH WINDS WILL TURN SOUTHWEST AT 20 TO 30 MPH WITH
  GUSTS TO 50 MPH.

* TIMING: WINDY CONDITIONS WILL BEGIN MONDAY MORNING AND PERSIST
  THROUGH MONDAY EVENING.

* LOCATIONS INCLUDE: MOSCOW...PLUMMER...POTLATCH...GENESEE...
  COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...PULLMAN...
  COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...
  UNIONTOWN... SPOKANE...CHENEY... DAVENPORT...ROCKFORD

* IMPACTS: UNSECURED LIGHT OR HIGH PROFILE OBJECTS MAY SHIFT OR 
  BECOME AIRBORNE. SMALL TREE LIMBS MAY BREAK. LOCAL POWER 
  INTERRUPTIONS ARE POSSIBLE DUE TO TREE LIMBS IN POWER LINES. 
  DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWERLINES.

&&

$$
239 
WWUS76 KOTX 291209
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
509 AM PDT MON MAR 29 2010

...STRONG SPRING STORM SYSTEM TO PASS THROUGH MONDAY...

.WINDS WILL INCREASE BY MID MORNING AS A STRONG COLD FRONT MOVES
TOWARD THE INLAND NORTHWEST. GUSTS THIS MORNING WILL LIKELY BE
LESS THAN 40 MPH...HOWEVER BY THIS AFTERNOON GUSTS OF 45 OR 
50 MPH WILL BE POSSIBLE ALONG AND BEHIND THE PASSING FRONT.
THE COLD FRONT HAS THE POTENTIAL TO SPAWN ISOLATED THUNDERSTORMS.
IF THUNDERSTORMS DEVELOP...LOCALIZED GUSTS UP TO 60 MPH COULD
ACCOMPANY THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS
EVENING.


WAZ034-035-292300-
/O.CON.KOTX.WI.Y.0001.100329T1500Z-100330T0000Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY
509 AM PDT MON MAR 29 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING: WINDS WILL INCREASE BY MID MORNING. THE STRONGEST GUSTS
  WILL LIKELY OCCUR BETWEEN 2PM AND 5 PM ALONG AND BEHIND A STRONG
  COLD FRONT.

* LOCATIONS INCLUDE: RITZVILLE...GRAND COULEE...ODESSA...
  WILBUR...COULEE CITY...MOSES LAKE...EPHRATA...OTHELLO... 
  QUINCY 

* IMPACTS: UNSECURED LIGHT OR HIGH PROFILE OBJECTS MAY SHIFT OR
  BECOME AIRBORNE. SMALL TREE LIMBS MAY BREAK. LOCAL POWER
  INTERRUPTIONS ARE POSSIBLE DUE TO TREE LIMBS IN POWER LINES.
  DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES. AREAS OF
  BLOWING DUST MAY ALSO OCCUR...LIMITING VISIBILITIES IN THE
  VICINITY OF MOSES LAKE AND OTHELLO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

&&

$$

IDZ002-003-WAZ033-036-292300-
/O.CON.KOTX.WI.Y.0001.100329T1500Z-100330T0300Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...
COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN...
SPOKANE...CHENEY...DAVENPORT...ROCKFORD
509 AM PDT MON MAR 29 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
PDT THIS EVENING. 

* WINDS: SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING: GUSTY SOUTHWEST WINDS WILL DEVELOP BY MID MORNING. THE
  STRONGEST GUSTS WILL LIKELY OCCUR BETWEEN 3 PM AND 6 PM AS A
  STRONG COLD FRONT MOVES THROUGH THE REGION.

* LOCATIONS INCLUDE: MOSCOW...PLUMMER...POTLATCH...GENESEE...
  COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...PULLMAN... 
  COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... 
  UNIONTOWN...SPOKANE...CHENEY...DAVENPORT...ROCKFORD 

* IMPACTS: UNSECURED LIGHT OR HIGH PROFILE OBJECTS MAY SHIFT OR 
  BECOME AIRBORNE. SMALL TREE LIMBS MAY BREAK. LOCAL POWER 
  INTERRUPTIONS ARE POSSIBLE DUE TO TREE LIMBS IN POWER LINES. 
  DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

&&

$$
166 
WWUS76 KOTX 292129
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
229 PM PDT MON MAR 29 2010

...STRONG SPRING STORM SYSTEM TO PASS THROUGH TODAY...

.WINDS WILL CONTINUE BEHIND A COLD FRONT PASSAGE INTO THE EARLY
EVENING HOURS. WIND GUSTS UP TO 45 MPH ARE EXPECTED...WITH LOCALLY
STRONGER GUSTS POSSIBLE NEAR ISOLATED THUNDERSTORMS.

WAZ034-035-300000-
/O.CON.KOTX.WI.Y.0001.000000T0000Z-100330T0000Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY
229 PM PDT MON MAR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING: THROUGH 5 PM. 

* LOCATIONS INCLUDE: RITZVILLE...GRAND COULEE...ODESSA... 
  WILBUR...COULEE CITY...MOSES LAKE...EPHRATA...OTHELLO... 
  QUINCY 

* IMPACTS: UNSECURED LIGHT OR HIGH PROFILE OBJECTS MAY SHIFT OR 
  BECOME AIRBORNE. SMALL TREE LIMBS MAY BREAK. LOCAL POWER 
  INTERRUPTIONS ARE POSSIBLE DUE TO TREE LIMBS IN POWER LINES. 
  DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES. AREAS OF 
  BLOWING DUST MAY ALSO OCCUR...LIMITING VISIBILITIES IN THE 
  VICINITY OF MOSES LAKE AND OTHELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

&&

$$

IDZ002-003-WAZ033-036-300300-
/O.CON.KOTX.WI.Y.0001.000000T0000Z-100330T0300Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...
COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN...
SPOKANE...CHENEY...DAVENPORT...ROCKFORD
229 PM PDT MON MAR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* WINDS: WEST TO SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING: WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING
  THEN GRADUALLY DIMINISH.

* LOCATIONS INCLUDE: MOSCOW...PLUMMER...POTLATCH...GENESEE... 
  COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...PULLMAN... 
  COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... 
  UNIONTOWN... SPOKANE...CHENEY...DAVENPORT...ROCKFORD

* IMPACTS: UNSECURED LIGHT OR HIGH PROFILE OBJECTS MAY SHIFT OR 
  BECOME AIRBORNE. SMALL TREE LIMBS MAY BREAK. LOCAL POWER 
  INTERRUPTIONS ARE POSSIBLE DUE TO TREE LIMBS IN POWER LINES. 
  DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

&&

$$
080 
WWUS76 KOTX 292304
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
404 PM PDT MON MAR 29 2010

...STRONG SPRING STORM SYSTEM TO PASS THROUGH TODAY...

.WINDS WILL CONTINUE BEHIND A COLD FRONT PASSAGE INTO THE EARLY
EVENING HOURS. WIND GUSTS UP TO 45 MPH ARE EXPECTED...WITH
LOCALLY STRONGER GUSTS POSSIBLE NEAR ISOLATED THUNDERSTORMS.

WAZ034-035-300015-
/O.CAN.KOTX.WI.Y.0001.000000T0000Z-100330T0000Z/
MOSES LAKE AREA-UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY
404 PM PDT MON MAR 29 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND
ADVISORY. 

STRONG WINDS OVER THE COLUMBIA BASIN AND MOSES LAKE AREA HAVE
SUBSIDED INTO THE 15 TO 25 MPH RANGE. GUSTS UP TO 30 MPH ARE STILL
POSSIBLE THROUGH THE NEXT FEW HOURS...BUT THE STRONG WINDS OF
EARLIER TODAY HAVE SUBSIDED.

$$

IDZ002-003-WAZ033-036-300300-
/O.CON.KOTX.WI.Y.0001.000000T0000Z-100330T0300Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...
COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN...
SPOKANE...CHENEY...DAVENPORT...ROCKFORD
404 PM PDT MON MAR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* WINDS: WEST TO SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING: WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING 
  THEN GRADUALLY DIMINISH.

* LOCATIONS INCLUDE: MOSCOW...PLUMMER...POTLATCH...GENESEE... 
  COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...PULLMAN... 
  COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... 
  UNIONTOWN... SPOKANE...CHENEY...DAVENPORT...ROCKFORD 

* IMPACTS: UNSECURED LIGHT OR HIGH PROFILE OBJECTS MAY SHIFT OR 
  BECOME AIRBORNE. SMALL TREE LIMBS MAY BREAK. LOCAL POWER 
  INTERRUPTIONS ARE POSSIBLE DUE TO TREE LIMBS IN POWER LINES. 
  DRIVING MAY BE DIFFICULT IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

&&

$$
927 
WWUS76 KOTX 300250
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
750 PM PDT MON MAR 29 2010

...WINDS SLACKENING ACROSS THE INLAND NORTHWEST...

.A COLD FRONT HAS PUSHED EAST OF THE AREA INTO MONTANA. WINDS
ALONG THIS FRONT HAD GUSTED TO AROUND 50 MPH IN MANY AREAS EARLY
THIS AFTERNOON...BUT HAVE DIMINISHED SIGNIFICANTLY THIS EVENING.

IDZ002-003-WAZ033-036-300400-
/O.CAN.KOTX.WI.Y.0001.000000T0000Z-100330T0300Z/
COEUR D'ALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...
COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN...
SPOKANE...CHENEY...DAVENPORT...ROCKFORD
750 PM PDT MON MAR 29 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED SIGNIFICANTLY THIS EVENING TO BELOW WIND
ADVISORY CRITERIA. THROUGH THE REST OF THE EVENING AND
OVERNIGHT...SOUTHWEST WINDS AT 10 TO 20 MPH WITH GUSTS TO AROUND
30 MPH WILL BE COMMON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Mar 28, 2:32 PM PDT, 39 minutes earlier.

Area forecast discussion, Mar 28, 2:32 PM PDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
232 PM PDT SUN MAR 28 2010

.SYNOPSIS...
A WET AND WINDY STORM SYSTEM WILL ENVELOPE THE REGION TONIGHT AND
MONDAY. THE STEADY RAIN AND MOUNTAIN SNOW WILL END MONDAY
NIGHT...BUT A COOL AND UNSETTLED PERIOD OF HIT AND MISS SHOWERS
WILL LINGER THROUGH MUCH OF THE UPCOMING WORK WEEK.

&&

.DISCUSSION...
TONIGHT AND MONDAY...SATELLITE INDICATES A MOIST FLOW ENTERING THE
FORECAST AREA THIS AFTERNOON. THE LATEST MAJOR MODEL RUNS ARE IN
REASONABLE AGREEMENT REGARDING THE NATURE AND CHARACTER OF THIS
SYSTEM. TONIGHT A STRONG AND DEEP FETCH OF PACIFIC MOISTURE WILL
ENHANCE INTO WIDESPREAD STRATIFORM RAIN COMPLIMENTS OF STRONG JET
AND VORTICITY SUPPORT ALOFT...AND ISENTROPIC ASCENT AHEAD OF AN
INCOMING STRONG COLD OCCLUDED FRONT. SOUTH TO SOUTHWEST MID LEVEL
FLOW AHEAD OF THIS SYSTEM OVER THE PAST 48 HOURS HAS ALLOWED SNOW
LEVELS TO RISE TO THE 5000 FOOT RANGE...WHICH WILL ENSURE
SIGNIFICANT ACCUMULATIONS FROM THIS STORM...AND THERE WILL BE
SIGNIFICANT ACCUMULATIONS...REMAIN ON THE LOFTIER RANGES AND PEAKS
THROUGH THE NEXT 24 HOURS. OTHERWISE...MOST LOCATIONS WILL
EXPERIENCE RAIN TONIGHT. RAIN WILL BE STEADY AND PERSISTENT OVER
THE RISING TERRAIN OF THE EASTERN BASIN...THE IDAHO PANHANDLE AND
THE MOUNTAINS BORDERING THE BASIN...AND MORE SPOTTY/SHOWERY IN
THE DEEP BASIN. GIVEN THE DEEP MOISTURE FEED AND STRONG LIFTING
MECHANISMS INVOLVED...RAIN FALL AMOUNTS OF NEAR 1 INCH WILL BE
COMMON OVER THE EASTERN THIRD OF THE FORECAST AREA BY THE TIME THE
REGIME GOES MORE SHOWERY MONDAY AFTERNOON OR EVENING. WITH A LACK
OF SIGNIFICANT DOWNSLOPE OFF THE CASCADES UNTIL TOMORROWS COLD
FRONT PASSAGE 1/10TH TO 1/4 INCH IS LIKELY IN THE DEEP BASIN ZONES
AS WELL. ON MONDAY A STRONG COLD OCCLUSION WILL PASS THROUGH THE
REGION...IN THE EARLY MORNING IN THE WEST AND LATE MORNING EARLY
AFTERNOON IN THE EAST. THIS FRONT WILL HELP TAPER RAIN OFF TO
SCATTERED HIT-AND-MISS SHOWERS DURING THE DAY...WITH
DENSE/NUMEROUS SHOWERS CONTINUING OVER THE PANHANDLE MOUNTAINS.
MODEL SOUNDINGS SUGGEST STEEP LAPSE RATES IN THE POST FRONTAL
ENVIRONMENT WHICH WILL CAUSE SOME MODERATE INSTABILITY AND PROMOTE
THE POSSIBILITY OF THUNDERSTORMS SPICING UP THE AFTERNOON AROUND
THE REGION.

THE OTHER AND PERHAPS MORE SIGNIFICANT THREAT WITH THIS SYSTEM
WILL BE WIND POTENTIAL. OVER THE EASTERN THIRD OF THE FORECAST
AREA ALL MODELS ARE SUGGESTING A STRONG SOUTHERLY GRADIENT
DEVELOPING TONIGHT AHEAD OF THE INCOMING FRONT.
MEANWHILE...EXPECTED OVERNIGHT RAIN WILL PROMOTE AT LEAST SOME
WEAK DE-COUPLING OF THE BOUNDARY LAYER. THIS SETS UP A POSSIBILITY
OF VERY STRONG WINDS JUST ABOVE THE SURFACE LAYER MAINLY OVER THE
EAST BASIN RISING TERRAIN BY DAWN. AS DAY BREAKS THESE WINDS MAY
BEGIN TO MIX DOWN TO THE SURFACE...ESPECIALLY ON THE HIGHER
BENCHES AND TERRAIN SUCH AS THE SOUTH HILL. BY FULL DAYBREAK A
QUICK MIX OUT OF THE SURFACE LAYER IS EXPECTED WITH NOTICEABLY
WINDY CONDITIONS AT MOST BASIN LOCATIONS ABOVE 2000 FEET
ELEVATION. THEN THE FRONT WILL PASS THROUGH AND WINDS WILL SHIFT
TO THE SOUTHWEST AND CONTINUE VERY ROBUSTLY THROUGH THE AFTERNOON.
THUS WIND ADVISORIES WILL BE ISSUED FOR THE BASIN ZONES WITH THE
AFTERNOON PACKAGE MENTIONING SUSTAINED 20 TO 30 MPH WINDS WITH GUST
POTENTIAL TO ABOVE 40 MPH. THESE WINDS MAY ALLOW HIGH TEMPERATURES
TO BUMP INTO THE 50S MOST LOCATIONS DESPITE THE COLD FRONT PASSAGE
OWING TO ADIABATIC MIXING. /FUGAZZI

MONDAY NIGHT...THE ADVANCING COLD FRONT IS EXPECTED TO STRETCH
FROM NORTHWEST MONTANA TO SOUTHEAST WASHINGTON TO SOUTH-CENTRAL
OREGON...BEFORE SLIDING FURTHER EAST OVERNIGHT. WITH THE UPPER
TROUGH...EMBEDDED VORTICITY LOBES...JET DYNAMICS AND THE
WEST-SOUTHWEST FLOW FOR OROGRAPHIC ENHANCEMENT...THE SYSTEM
SHOULD TAKE ADVANTAGE OF THE PLUME OF MOISTURE DIRECTED AT THE
SOUTHEAST CWA TO KEEP PRECIPITATION CHANCES HIGH HERE...ESPECIALLY
IN THE EVENING. LOW-GRADE INSTABILITY NEAR THE SOUTHEAST CWA WILL
KEEP AN EMBEDDED THUNDERSTORM RISK GOING IN THE EVENING.
PRECIPITATION ELSEWHERE WILL BE TURNING MORE SHOWERY. THE RISK
FOR SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT...BUT THE OVERALL
PRECIPITATION RISK WANES AS THE FRONT AND MOISTURE PLUME SHIFT
SOUTHEAST. THE TIGHTENED GRADIENT...MIXING AND CAA WITH THE FRONT
AND PROXIMITY OF A STRONG JET WILL GENERATE BREEZY TO LOCALLY
WINDY CONDITIONS THROUGH THE EVENING. THESE ARE EXPECTED TO
GRADUALLY SLACKEN INTO TUESDAY MORNING. SNOW LEVELS BETWEEN 3-5KFT
AT THE START OF THE PERIOD DROP TO BETWEEN 2-3KFT BY TUESDAY
MORNING.

TUESDAY/TUESDAY NIGHT...MODELS SHOW ANOTHER DISTURBANCE COMING
AROUND THE UPPER TROUGH AND DEVELOPING A SECONDARY WAVE ALONG THE
NOW STALLED FRONTAL BOUNDARY. THE WAVE PASSES OVER OR NEAR THE
SOUTHEAST TO EASTERN CWA. MODELS DIVERGE OVER THE PRECISE
EVOLUTION AND THE FORECAST MAY NEED TO BE FINE-TUNED...DEPENDING
ON EVENTUAL MODEL AGREEMENT. THIS IS ESPECIALLY WITH REGARD TO
TIMING. THE FORECAST LEANS TO A GFS/SREF BLEND. EITHER WAY THE
AREA WILL HAVE MODERATELY UNSTABLE LAPSE RATES ACCOMPANYING THE
-30 TO -35 DEG C 500 MB TEMPS IN THE UPPER TROUGH...AND SOME
OROGRAPHIC LIFT INTO THE NORTH TO EASTERN MOUNTAINS IN THE
SOUTHWEST FLOW. ALL AREAS WILL SEE A RISK FOR SHOWERS INCREASE
TUESDAY AFTERNOON AND EVENING...WITH AN ENHANCED RISK IN THE NORTH
TO EAST MOUNTAIN AND THE REST OF EAST WASHINGTON AND NORTH IDAHO
ACCOMPANYING THE PASSING WAVE.

WEDNESDAY...THE BROAD TROUGH CONTINUES WORKING ONSHORE...WHILE
THE NEXT SYSTEM STARTS TO COMES AROUND ITS BASE. THE BRUNT OF THAT
SYSTEM AND ITS DYNAMIC FORCING REMAIN SOUTH. YET SOME FOCUSES FOR
LIFT WILL BE FOUND AROUND THE INLAND NW...INCLUDING THE WAVE WHICH
COMES IN LATE TUESDAY (WHICH WILL STILL BE EXITING THROUGH THE
NORTH) AND AT LEAST ONE VORTICITY LOBES ROUNDING THE INSIDE OF THE
BROADER TROUGH. COMBINED WITH THE WEST-SOUTHWEST FLOW FOR OROGRAPHIC
LIFT...THESE WILL WORK WITH THE STILL MODERATELY UNSTABLE LAPSES
RATES TO KEEP SHOWER CHANCES GOING ACROSS MUCH OF THE REGION.

AVERAGE SNOW LEVELS ARE FORECAST TO LAY BETWEEN 2.5-3.5KFT TUESDAY
AND WEDNESDAY AFTERNOON...WHILE NEARING VALLEY FLOORS AT NIGHT.
GIVEN THE INSTABILITY AND COLDER NATURE OF THE TROUGH...THERE WILL
THE POSSIBLE MIXTURE OF GRAUPEL OR SNOW OUTSIDE OF THE MOUNTAINS
IN THE AFTERNOON HOURS TOO. YET ACCUMULATIONS OUTSIDE OF THE
MOUNTAINS WILL BE DIFFICULT DURING THE DAY. A SLIGHT CHANCE OF
THUNDERSTORMS WAS ADDED TO BASIN/VALLEY LOCATIONS WEDNESDAY
AFTERNOON...BASED A SIMILAR SWATH OF SURFACE-BASED INSTABILITY
DEPICTED BY THE GFS AND NAM AND UNSTABLE LAPSE RATES WITH THE
UPPER TROUGH. GUSTY AFTERNOON WINDS ARE ALSO EXPECTED.
TEMPERATURES ARE PROJECTED TO BE SLIGHTLY BELOW NORMAL...
SUPPORTED BY 850 TEMPS DROPPING TO BETWEEN -1 AND +1 DEG C AFTER
MONDAY. /JCOTE

FOR WEDNESDAY NIGHT AND THURSDAY...THE INLAND NORTHWEST WILL
REMAIN UNDERNEATH A BROAD LONGWAVE TROUGH. THIS WILL LEAVE THE
REGION SEASONABLY COOL WITH WEAK WESTERLY FLOW ALOFT. THE BULK OF THE
UPPER LEVEL DYNAMICS WILL REMAIN WELL SOUTH OF OUR REGION.
HOWEVER...WITH 500MB TEMPERATURES NEAR -34C...EXPECT SHOWERS TO
REDEVELOP THURSDAY AS DAYTIME HEATING OCCURS. THE BEST CHANCE FOR
MEASURABLE PRECIP WILL BE ACROSS THE HIGHER TERRAIN...BUT ISOLATED
VALLEY SHOWERS WILL NOT BE OUT OF THE QUESTION. TEMPERATURES WILL
LIKELY BE A FEW DEGREES BELOW NORMAL...PARTICULARLY WEDNESDAY
NIGHT WHEN DECREASING CLOUD COVER SHOULD ALLOW SUFFICIENT
RADIATIONAL COOLING. /NEUMAN

THURSDAY NIGHT THROUGH SUNDAY...PROGRESSIVE SPRING PATTERN
CONTINUES AS VERY WEAK LOW AMPLITUDE SHORTWAVE RIDGE WITH MOISTURE
RUNNING THROUGH IT...ESPECIALLY ITS WEST SIDE ALLOWS AN OCCLUDED
FRONTAL ZONE TO PASS THROUGH VERY LATE THURSDAY NIGHT INTO FRIDAY.
LOW LEVEL AGEOSTROPIC FLOW INITIALLY FROM THE SOUTHEAST AS THE
SURFACE LOW ASSOCIATED WITH THE PASSING FRONTAL ZONE REMAINS TO
THE NORTH PASSING THROUGH CENTRAL BRITISH COLUMBIA INSTEAD OF
HUGGING THE SHARED US/SOUTHERN BC BORDER. SUB-TROPICAL MOISTURE
TAP FEEDING INTO THE FRONTAL ZONE WELL MAINTAINED WITH THE PASSAGE
SO HIGH POPS AND QPF REMAIN VALID FOR FRIDAY. SOMEWHAT
CONDITIONALLY UNSTABLE AIRMASS TO THE NORTH AND WEST OF THIS
PASSING FRONTAL ZONE HAS A MODERATE COLD POOL ALOFT WITH 500MB
TEMPS APPROACHING -32 IN SOME FORECAST AREA LOCATIONS SO
FOLLOWING FRIDAYS STABLE STRATIFORM RAIN/SNOW PRECIPITATION
EPISODE WITH INSTABILITY SHOWERS IN SOME SHAPE OR FORM REMAINS
REASONABLE FOR FRIDAY NIGHT INTO SATURDAY. UPPER LEVEL JET STILL
HINTED AT IN MOST MODEL RUNS TO REMAIN TO THE SOUTH OR SOUTHEAST
OF THE FORECAST AREA WHICH IMPLIES CONTINUED PARKING OF COOLER
CONDITIONALLY UNSTABLE AIR OVERHEAD OF EASTERN WASHINGTON AND
NORTHERN IDAHO INTO SUNDAY...THEREFORE LITTLE IF ANY CHANGES IS
APPARENT IN THE FORECAST GOING INTO SUNDAY. SNOW LEVELS THROUGH
THE PERIOD CONTINUE TO FAVOR MOUNTAIN SNOWFALL WITH THE HIGHEST
AMOUNTS ASSOCIATED WITH FRIDAYS FRONTAL ZONE PASSAGE BUT IT SHOULD
BE NOTED THAT INSTABILITY SHOWERS CALLED FOR IN THE REMAINING TIME
INTERVALS COULD WELL ALLOW FOR SOME IMPRESSIVE LOCALIZED MOUNTAIN
SNOWFALL ACCUMULATIONS AT TIMES...REGARDLESS OF TIME OF
DAY IF MESOSCALE AND SMALLER SHORTWAVES SWIMMING AROUND IN THE
CONDITIONALLY UNSTABLE AIRMASS ARE STRONG ENOUGH AND MAINTAIN
THEIR STRUCTURE/FORCING WITH THEIR PASSAGE. /PELATTI

&&

.AVIATION...
A VERY MOIST STORM SYSTEM WILL IMPACT THE REGION OVER THE NEXT 18
HOURS. CEILINGS OVER THE ENTIRE REGION WILL THICKEN AND LOWER TO LOW
VFR OR LOCAL MVFR OVER THE EASTERN TAF SITES...AND CREATE WIDESPREAD
OBSCURATIONS OF MOUNTAINS SURROUNDING THE BASIN. WIDESPREAD RAIN
WILL DEVELOP AFTER 00Z...WITH SCATTERED TO NUMEROUS SHOWERS BEFORE
00Z ESPECIALLY OVER THE EASTERN BASIN AND MOUNTAINS NORTH AND EAST
OF THE BASIN. LLWS IS POSSIBLE FROM 18Z TO 21Z TODAY AT THE KGEG
AREA TAF SITES BEFORE BREEZY WINDS MIX DOWN TO THE SURFACE THIS
AFTERNOON. LLWS IS ALSO POSSIBLE BETWEEN 09Z AND 15Z MONDAY AT THESE
STATIONS AS STRONG PRE-FRONTAL WINDS FLOW JUST ABOVE THE MORNING
INVERSION LAYER. MONDAY MORNING A STRONG COLD FRONT WILL PASS
THROUGH...PASSING KEAT AROUND 12Z AND KGEG/KPUW AROUND 18Z.
INCREASINGLY BREEZY WESTERLY WINDS CAN BE EXPECTED BEHIND THIS
FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        43  53  33  44  28  46 / 100  90  50  50  60  30
COEUR D'ALENE  43  52  33  45  29  47 / 100  90  60  50  60  30
PULLMAN        44  52  34  45  27  46 / 100  90  70  70  50  30
LEWISTON       48  61  37  50  32  52 /  70  70  50  60  30  20
COLVILLE       44  55  31  50  29  51 / 100  90  50  40  50  30
SANDPOINT      43  53  31  48  29  47 / 100 100  70  50  50  30
KELLOGG        42  49  32  43  28  44 / 100 100  80  70  70  30
MOSES LAKE     46  59  34  52  29  53 /  50  20  20  40  20  20
WENATCHEE      44  56  35  51  33  53 /  40  20  20  40  20  20
OMAK           44  55  32  54  29  54 /  80  50  20  20  20  30

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WIND ADVISORY FROM 5 AM TO 5 PM PDT MONDAY COEUR D'ALENE AREA...
     IDAHO PALOUSE.

WA...WIND ADVISORY FROM 5 AM TO 5 PM PDT MONDAY MOSES LAKE AREA...
     SPOKANE AREA...UPPER COLUMBIA BASIN...WASHINGTON PALOUSE.

&&
Hazardous weather outlook, Mar 28, 6:54 AM PDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
654 AM PDT SUN MAR 28 2010

IDZ002>004-026-027-WAZ031>036-041-043-044-291400-
COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-WENATCHEE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU-
654 AM PDT SUN MAR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

HIGH ELEVATION SNOW MAY BECOME LOCALLY HEAVY BEGINNING TONIGHT.
SNOW LEVELS WILL BE AROUND 4500 FEET OVER THE EAST SLOPES OF THE
NORTHERN CASCADES. SNOW LEVELS IN NORTHEAST WASHINGTON AND
NORTHERN IDAHO WILL RANGE FROM 4500 FEET TO 5500 FEET...WITH THE
LOWEST SNOW LEVELS NEAR THE CANADIAN BORDER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH ELEVATION SNOW WILL CONTINUE MONDAY INTO MONDAY NIGHT.
TOTAL ACCUMULATIONS OF 1 TO 2 FEET WILL BE POSSIBLE FOR ELEVATIONS
ABOVE 4000 FEET ALONG THE CREST OF THE NORTHERN CASCADES. SIMILAR
AMOUNTS WILL BE POSSIBLE IN THE HIGH TERRAIN OF NORTHEAST
WASHINGTON AND FAR NORTHERN IDAHO ABOVE 5000 FEET.

IDZ001-WAZ037-038-042-291400-
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
EAST SLOPES NORTHERN CASCADES-
654 AM PDT SUN MAR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIND GUSTS BETWEEN 35 MPH AND 45 MPH WILL BE POSSIBLE MONDAY
AFTERNOON OVER PORTIONS OF THE UPPER COLUMBIA BASIN...THE
WATERVILLE PLATEAU...THE PALOUSE...AND IN THE SPOKANE AREA. THE
STRONGEST GUSTS ARE EXPECTED TO ACCOMPANY THE PASSAGE OF A STRONG
COLD FRONT ON MONDAY AFTERNOON.

Nearby

Wind Advisories in Washington, 2010Wind Advisories in Idaho, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.